# SDR DALA2020062902520

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,301 hours, 19,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN ATLANTA "LEFT AFT ENTRY DOOR" CAUTION LITE ILLUMINATED.   ADJ TARGET/ SENSOR GAP PER B757 AMM 52-71. PROX BOX SENSOR NOW READS "NEAR" WITH DOOR CLOSED.
